MAUDE Adverse Event Report: EBI, LLC. SOFT-TOUCH ELECTRODES, 63B

EBI, LLC. SOFT-TOUCH ELECTRODES, 63B
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Concomitant medical product: unknown.Therapy date: unknown.The customer has returned the product to zimvie.The product evaluation is anticipated but has not yet begun.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that her skin became irritated while using the 62b electrodes.The patient stated that she did not do the time test and used the same electrodes for 2 days in a row.The patient would take the electrodes off and put the same ones back on.Our customer service representative advised the patient to wait until her skin was completely healed then conduct a time test at 1-hour increments starting with the 63b electrodes.They also discussed changing the electrodes each day and changing the position of her skin.The patient was advised to call back if there are any issues during the time test.The patient stated that she stopped using the product on her own because of the allergic reaction to the electrodes.The patient made her doctor aware that she stopped using the product.The doctor did not prescribe any medication to her.The patient stated that she will talk to her doctor again and might try treatment again starting with 30-minute increments.The patient will return an example of the 63b electrodes and will follow up with them next week.The patient stated that she went to the emergency room last week for an unrelated issue and used the electrodes while there.The patient again broke out in a bad rash and the doctor told her to discontinue the use of the unit.The patient will still be returning an example of the electrodes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with skin irritation.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.

Brand Name
SOFT-TOUCH ELECTRODES, 63B
Common Device Name
ELECTRODES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key15685591
Report Number0002242816-2022-00126
Device Sequence Number20420261
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number106130-22
Device Lot Number034301
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale